# SDR SWAA2021060821001

- Difficulty date: September 23, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP; LOCATED BS294.5; RBL 57; WL 208.1 FWD GALLEY AND LAV (1 EA) / REPLACED STRAP LOCATED BETWEEN BS 277 AND BS 294.5 FWD GALLEY AND LAV (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #141A8310 REV.-
